The Comparative Statics Properties of Tax Models

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)314-334
JournalCanadian Journal of Economics
Volume18
StatePublished - 1985

Cite this

The Comparative Statics Properties of Tax Models. / Kehoe, Timothy J.

In: Canadian Journal of Economics, Vol. 18, 1985, p. 314-334.

Research output: Contribution to journalArticle

@article{ee7e9a54c5dd4306a17f7de898b9138f,
title = "The Comparative Statics Properties of Tax Models",
author = "Kehoe, {Timothy J}",
year = "1985",
language = "English",
volume = "18",
pages = "314--334",
journal = "Canadian Journal of Economics",
issn = "0008-4085",
publisher = "Wiley-Blackwell",

}

TY - JOUR

T1 - The Comparative Statics Properties of Tax Models

AU - Kehoe, Timothy J

PY - 1985

Y1 - 1985

M3 - Article

VL - 18

SP - 314

EP - 334

JO - Canadian Journal of Economics

JF - Canadian Journal of Economics

SN - 0008-4085

ER -